# SDR HNAA2014050200144

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 70,447 hours, 79,921 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: M15853505
- Condition: Intermittent
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INTERMITTENT WITH ANT-FLIGHT MESSAGE.  R & R WEATHER RADAR R/T IAW MM 34-41-04.  OPS CHECKED GOOD, OK FOR SERVICE.
